# SDR GTIA2017041701881

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 563 hours, 226 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: B114490
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK MISSING FASTENER OVER NOSE PIECE.  R & R THE OXYGEN MASK IAW AMM 35-12-41, OPS CHECKED GOOD.  OK FOR SERVICE.
